# SDR F3LA201911190141

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N719FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 9,198 hours, 3,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LP1210675 ITEM 1- DISCREPENCY:  MOMENTARY BURNT SMELL, ELECTRICAL IN COCKPIT ONLY ONLY ON FINAL APPROACH.  
LP1210675 ITEM 1- CORRECTIVE ACTION:  APPLIED TSM 05-50-00-810-831-A.  EVENT CATAGORIES AS TYPE 9 MISC.  COULD NOT IDENTIFY THE SOURCE OF THE ODOR.  EXAMINE EQUIPMENT RELATED PER STEP 4A, 91, 2.
